# SDR IXXA9800036

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON LONGERON SPLICE 27 RIGHT BETWEEN FUSELAGE STATIONS 440.0 TO 460.0.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION A NEW LONGERON SPLICE FITTING IN ACCORDANCE WITH FAA PER APPROVED DRAWING COO-8-069-98 AND ENGINEERING ORDER 53-DC8-810.
